# SDR AWXA200200281

- Difficulty date: March 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174003
- Part serial: 0196
- Condition: Failed
- Location: R1 Door
- Part time: 30,406 hours, 13,368 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - EMERGENCY EVACUATION - DURING C-08 CHECK THE R1 DOOR DAMPER WOULD NOT SNUB.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR DAMPER IAW AMM 52-11-14-401, PRESSURE CHECKED IAW AMM 52-11-14-210-056.
